# SDR SWAA2021102822939

- Difficulty date: September 24, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED BS 328 AND RBL 24.75 AT FWD GALLEY AREA ; 2021-431979 / PERFORMED REPAIR ON FLOOR BEAM BS 328 AND BTW RBL 0 TO RBL 60 IAW SRM B737-700 53-10-51-2R-7 PEPAIR 7 AND DRW 140A9810 REV:-ITEM RII
